# SDR DHL99807002

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Condition: Fire
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: A
- Precautionary procedure: H, F

## Discrepancy

ON FINAL APPROACH TO MIA , HEARD LOUD POPPING NOISE BEHIND S/O PANEL, F/O REPORTED SMOKE AND  S/O SAW FLAMES BEHIND PANEL.  USED  HALON EXTINGUISHER TO  PUT OUT FIRE.  ACCOMPLISHED EMERGENCY LANDING.
